| Model Number |
693558 |
| Medical Device Problem Codes |
High impedance (1291); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: 407652 lead implanted: (b)(6) 2005.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that shortly after the implantable cardioverter defibrillator (icd) changeout procedure, the right ventricular (rv) lead triggered an alert for high undefined rv defibrillation impedances.A connection issue was suspected.The icd and rv lead remain in use.No patient complications have been reported as a result of this event.